Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 587430, 17 pages
http://dx.doi.org/10.1155/2014/587430
Research Article

A Numerical Test of Padé Approximation for Some Functions with Singularity

1Yamada Physics Research Laboratory, Aoyama 5-7-14-205, Niigata 950-2002, Japan
2Department of Physics, Ritsumeikan University, Noji-higashi 1-1-1, Kusatsu 525, Japan

Received 17 July 2014; Accepted 14 October 2014; Published 20 November 2014

Academic Editor: Don Hong

Copyright © 2014 Hiroaki S. Yamada and Kensuke S. Ikeda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Baker and J. L. Gammel, The Pade Approxima tion in Theoretical Physics, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  2. G. A. Baker Jr., Essentials of Pade Approximants, Academic Press, New York, NY, USA, 1975.
  3. J. Baker and P. Graves-Morris, Padé Approximants, Cambridge University Press, Cambridge, UK, 2nd edition, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Sasagawa, Scattering Theory, Syouk&bou, 1991, (Japanese).
  5. H. Stanly, Introduction to Phase Transitions and Critical Phenomena, Clarendon Press, Oxford, UK, 1971.
  6. C. N. Yang and T. D. Lee, “Statistical theory of equations of state and phase transitions. I. Theory of condensation,” Physical Review, vol. 87, p. 404, 1952. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Nickel, “On the singularity structure of the 2D Ising model susceptibility,” Journal of Physics A, vol. 32, no. 21, pp. 3889–3906, 1999. View at Publisher · View at Google Scholar
  8. R. Kubo, M. Toda, and N. Hashitsume, Statistical Physics II, Springer, Berlin, Germany, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. M. McCoy, “Do hard spheres have natural boundaries?” http://arxiv.org/abs/cond-mat/0103556.
  10. D. Bessis, “Padé approximations in noise filtering,” Journal of Computational and Applied Mathematics, vol. 66, no. 1-2, pp. 85–88, 1996. View at Publisher · View at Google Scholar
  11. H. Stahl, “The convergence of diagonal Padé approximants and the Padé conjecture,” Journal of Computational and Applied Mathematics, vol. 86, no. 1, pp. 287–296, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Gilewicz and M. Pindor, “Padé approximants and noise: a case of geometric series,” Journal of Computational and Applied Mathematics, vol. 87, no. 2, pp. 199–214, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Bessis and L. Perotti, “Universal analytic properties of noise: introducing the J-matrix formalism,” Journal of Physics A, vol. 42, no. 36, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. A. Barbosa Coelho and L. A. Baccala, “Pade approximations as a modal identification technique,” in Proceedings of the 27th IMAC, Orlando, Fla, USA, February 2009.
  15. A. Berretti and L. Chierchia, “On the complex analytic structure of the golden invariant curve for the standard map,” Nonlinearity, vol. 3, no. 1, pp. 39–44, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. C. Falcolini and R. de la Llave, “Numerical calculation of domains of analyticity for perturbation theories in the presence of small divisors,” Journal of Statistical Physics, vol. 67, no. 3-4, pp. 645–666, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. de la Llave and S. Tompaidis, “Computation of domains of analyticity for some perturbative expansions of mechanics,” Physica D: Nonlinear Phenomena, vol. 71, no. 1-2, pp. 55–81, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. A. Berretti and S. Marmi, “Scaling, perturbative renormalization and analyticity for the standard map and some generalizations,” Chaos, Solitons and Fractals, vol. 5, no. 2, pp. 257–269, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. A. Berretti, C. Falcolini, and G. Gentile, “Shape of analyticity domains of Lindstedt series: the standard map,” Physical Review E, vol. 64, no. 1, Article ID 015202, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T. W. Korner, Exercises for Fourier Analysis, Cambridge University Press, Cambridge, UK, 1993. View at MathSciNet
  21. R. Remmert, Classical Topics in Complex Function Theory, Springer, New York, NY, USA, 1st edition, 1998.
  22. J. Breuer and B. Simon, “Natural boundaries and spectral theory,” Advances in Mathematics, vol. 226, no. 6, pp. 4902–4920, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. O. Knill and J. Lesieutre, “Analytic continuation of Dirichlet series with almost periodic coefficients,” Complex Analysis and Operator Theory, vol. 6, no. 1, pp. 237–255, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. O. Costin and M. Huang, “Behavior of lacunary series at the natural boundary,” Advances in Mathematics, vol. 222, no. 4, pp. 1370–1404, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. W. H. Press, S. A. Teukolsky, W. T. Vetterling, and B. P. Flannery, Numerical Recipes in C, Cambridge University Press, 1988.
  26. W. H. Press and S. A. Teukolsky, “Padé approximants,” Computers in Physics, vol. 6, p. 82, 1982. View at Google Scholar
  27. J. Nuttall, “The convergence of Padé approximants of meromorphic functions,” Journal of Mathematical Analysis and Applications, vol. 31, no. 1, pp. 147–153, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  28. C. Pommerenke, “Padé approximants and convergence in capacity,” Journal of Mathematical Analysis and Applications, vol. 41, no. 3, pp. 775–780, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  29. H. Stahl, “Spurious poles in Padé approximation,” Journal of Computational and Applied Mathematics, vol. 99, no. 1-2, pp. 511–527, 1998. View at Publisher · View at Google Scholar
  30. P. Gonnet, R. Pachon, and L. N. Trefethen, “Robust rational interpolation and least-squares,” Electronic Transactions on Numerical Analysis, vol. 38, pp. 146–167, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  31. P. Gonnet, S. Güttel, and L. N. Trefethen, “Robust Padé Approximation via SVD,” SIAM Review, vol. 55, no. 1, pp. 101–117, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. H. S. Yamada and K. S. Ikeda, “Analyticity of quantum states in one-dimensional tight-binding model,” The European Physical Journal B, 2014. View at Publisher · View at Google Scholar
  33. E. B. Saff and R. S. Varga, “On the zeros and poles of Padé approximants toez,” Numerische Mathematik, vol. 25, no. 1, pp. 1–14, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. M. Kac, “On the average number of real roots of a random algebraic equation,” Bulletin of the American Mathematical Society, vol. 49, pp. 314–320, 1943. View at Publisher · View at Google Scholar · View at MathSciNet
  35. P. Erdos and P. Turan, “On the distribution of roots of polynomials,” Annals of Mathematics, vol. 51, pp. 105–119, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  36. F. Amoroso and M. Mignotte, “On the distribution of the roots of polynomials,” Annales de l'Institut Fourier, vol. 46, no. 5, pp. 1275–1291, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. A. Odlyzko and B. Poonen, “Zeros of polynomials with 0, 1 coefficients,” L'Enseignement Mathématique, vol. 39, pp. 317–348, 1993. View at Google Scholar
  38. B. Simon, Orthogonal Polynomials on the Unit Circle Part l :Classical Theory, American Mathematical Society, 2004.
  39. B. Simon, Orthogonal Polynomials on the Unit Circle Part 2 :Spectral Theory, American Mathematical Society, Providence, RI, USA, 2004. View at MathSciNet
  40. Y. Peres and B. Virág, “Zeros of the i.i.d. Gaussian power series: a conformally invariant determinantal process,” Acta Mathematica, vol. 194, no. 1, pp. 1–35, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  41. B. Simon, Szego's Theorem and Its Descendants: Spectral Theory for L2 Perturbations of Orthogonal Polynomials, Princeton University Press, 2010.
  42. J. Gilewicz and Y. Kryakin, “Froissart doublets in Padé approximation in the case of polynomial noise,” Journal of Computational and Applied Mathematics, vol. 153, no. 1-2, pp. 235–242, 2003. View at Publisher · View at Google Scholar
  43. X. Ding and Y. Xiao, “Natural boundary of random Dirichlet series,” Ukrainian Mathematical Journal, vol. 58, no. 7, pp. 1129–1138, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. “We can also define the Z-transform by negative power z-n. Then the function Z(z) is analytic in outer domain of z=1, the poles corresponding to damping oscilla tions appear in the inside the unit circle z<1”.
  45. J. L. Gammel and J. Nuttall, “Convergence of Padé approximants to quasianalytic functions beyond natural boundaries,” Journal of Mathematical Analysis and Applications, vol. 43, no. 3, pp. 694–696, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  46. A. Shenitzer and N. Luzin, “Function: part I,” The American Mathematical Monthly, vol. 105, no. 1, pp. 59–67, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  47. N. Luzin, “Function: Part II,” The American Mathematical Monthly, vol. 105, no. 3, pp. 263–270, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  48. J.-P. Kahane, Some Random Series of Functions, vol. 5 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2nd edition, 1985. View at MathSciNet